# SDR DALA2016082406237

- Difficulty date: August 23, 2016
- Submitted: August 26, 2016
- Operation: Air carrier
- Aircraft: N924DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53586
- Aircraft time: 43,151 hours, 28,881 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1486
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CATWALK, AFT END SUPPORT WEB CORRODED. CANT FRAME BS 1486 LEFT SIDE.  OUT OF LIMITS. REPLACED SUPPORT SPLICE IAW DWG 9911843.
